MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Blurred Vision (2137); Vitrectomy (2643)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age/date of birth: unknown as information was not provided.Date of event: unknown as information was not provided.If implanted: unknown, the only information provided was the lens was implanted in 2011.If explanted: not applicable as the iol remains implanted in the patient's eye.It was indicated that the iol is not being returned for evaluation as it remains implanted in the patient's eye therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye) and prolapsed.A vitrectomy performed and the exact same lens was re-implanted in the eye; afterwards, the lens decentered.Patient reported his vision is poor, currently 20/400.No further information is available.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e. st. andrew place
santa ana CA 92705
MDR Report Key10570864
Report Number2648035-2020-00703
Device Sequence Number16811943
Product Code HQL
UDI-Device Identifier05050474531642
UDI-Public(01)05050474531642(17)140823
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2014
Device Model NumberZCB00
Device Catalogue NumberZCB0000165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;